# SDR USAA920080613

- Difficulty date: March 4, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - LEVEL 2 CORROSION ON FRAME, BS 794.5, RBL 13.80.  REPAIRED FRAME, BS 794.5, RBL 13.80 IAW B737 SRM 51-70-11.
